BibTeX record journals/tcs/Mohrherr88

download as .bib file

@article{DBLP:journals/tcs/Mohrherr88,
  author    = {Jeanleah Mohrherr},
  title     = {A Remark on the Length Problem},
  journal   = {Theor. Comput. Sci.},
  volume    = {56},
  pages     = {243--248},
  year      = {1988},
  url       = {https://doi.org/10.1016/0304-3975(88)90081-3},
  doi       = {10.1016/0304-3975(88)90081-3},
  timestamp = {Wed, 17 Feb 2021 21:57:25 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Mohrherr88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics